MathSciNet Relay Station
MathSciNet bibliographic data
MR1562331 Contributed Item
Tamarkin, J. D.; On the compactness of the space $L\sb p$. Bull. Amer. Math. Soc. 38 (1932), no. 2, 79–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement